zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A reliable treatment of homotopy perturbation method for solving the nonlinear Klein-Gordon equation of arbitrary (fractional) orders. (English) Zbl 1235.65148
Summary: The reliable treatment of homotopy perturbation method (HPM) is applied to solve the Klein-Gordon partial differential equation of arbitrary (fractional) orders. This algorithm overcomes the difficulty that arises in calculating complicated integrals when solving nonlinear equations. Some numerical examples are presented to illustrate the efficiency of this technique.

MSC:
65N99Numerical methods for BVP of PDE
35Q53KdV-like (Korteweg-de Vries) equations
Software:
BVPh
WorldCat.org
Full Text: DOI
References:
[1] A.-M. Wazwaz, “New travelling wave solutions to the Boussinesq and the Klein-Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 5, pp. 889-901, 2008. · Zbl 1221.35372 · doi:10.1016/j.cnsns.2006.08.005
[2] A.-M. Wazwaz, “The tanh and the sine-cosine methods for compact and noncompact solutions of the nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1179-1195, 2005. · Zbl 1082.65584 · doi:10.1016/j.amc.2004.08.006
[3] R. Sassaman and A. Biswas, “Soliton solutions of the generalized Klein-Gordon equation by semi-inverse variational principle,” Mathematics in Engineering, Science and Aerospace, vol. 2, no. 1, pp. 99-104, 2011. · Zbl 1211.35244 · http://nonlinearstudies.com/index.php/mesa/article/view/464
[4] R. Sassaman and A. Biswas, “1-soliton solution of the perturbed Klein-Gordon equation,” Physics Express, vol. 1, no. 1, pp. 9-14, 2011. · Zbl 1211.35244
[5] R. Sassaman, A. Heidari, F. Majid, E. Zerrad, and A. Biswas, “Topological and non-topological solitons of the generalized Klein-Gordon equations in (1+2)-dimensions,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 17, no. 2, pp. 275-286, 2010. · Zbl 1196.37108
[6] R. Sassaman and A. Biswas, “Soliton perturbation theory for phi-four model and nonlinear Klein-Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3239-3249, 2009. · Zbl 1221.35316 · doi:10.1016/j.cnsns.2008.12.020
[7] S. M. El-Sayed, “The decomposition method for studying the Klein-Gordon equation,” Chaos, Solitons and Fractals, vol. 18, no. 5, pp. 1025-1030, 2003. · Zbl 1068.35069 · doi:10.1016/S0960-0779(02)00647-1
[8] J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37-43, 2000. · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[9] J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257-262, 1999. · Zbl 0956.70017 · doi:10.1016/S0045-7825(99)00018-3
[10] J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141-1199, 2006. · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[11] D. D. Ganji and A. Sadighi, “Application of He’s homotopy-perturbation method to nonlinear coupled systems of reaction diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411-418, 2006.
[12] J. Lu, “Analytical approach to Kawahara equation using variational iteration method and homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 287-294, 2008. · Zbl 1152.35091
[13] E. Yusufoglu, “Homotopy perturbation method for solving a nonlinear system of second order boundary value problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 353-358, 2007.
[14] A. Yıldırım, “An algorithm for solving the fractional nonlinear Schrodinger equation by means of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 445-450, 2009.
[15] A. Yıldırım and H. Ko\ccak, “Homotopy perturbation method for solving the space-time fractional advection-dispersion equation,” Advances in Water Resources, vol. 32, no. 12, pp. 1711-1716, 2009. · doi:10.1016/j.advwatres.2009.09.003
[16] Q. Wang, “Homotopy perturbation method for fractional KdV-Burgers equation,” Chaos, Solitons and Fractals, vol. 35, no. 5, pp. 843-850, 2008. · Zbl 1132.65118 · doi:10.1016/j.chaos.2006.05.074
[17] Z. Odibat and S. Momani, “Numerical methods for nonlinear partial differential equations of fractional order,” Applied Mathematical Modelling, vol. 32, no. 1, pp. 28-39, 2008. · Zbl 1133.65116 · doi:10.1016/j.apm.2006.10.025
[18] V. Daftardar-Gejji and S. Bhalekar, “Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 113-120, 2008. · Zbl 1147.65106 · doi:10.1016/j.amc.2008.01.027
[19] H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488-497, 2006. · Zbl 1102.65135 · doi:10.1016/j.amc.2005.12.031
[20] Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199-2208, 2009. · Zbl 1189.65254 · doi:10.1016/j.camwa.2009.03.009
[21] S. Momani, Z. Odibat, and A. Alawneh, “Variational iteration method for solving the space- and time-fractional KdV equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 1, pp. 262-271, 2008. · Zbl 1130.65132 · doi:10.1002/num.20247
[22] M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476-484, 2008. · Zbl 1146.35304 · doi:10.1016/j.jmaa.2008.04.007
[23] A. Elsaid, “Homotopy analysis method for solving a class of fractional partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3655-3664, 2011. · Zbl 1222.65109 · doi:10.1016/j.cnsns.2010.12.040
[24] M. Dehghan, J. Manafian, and A. Saadatmandi, “Solving nonlinear fractional partial differential equations using the homotopy analysis method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 2, pp. 448-479, 2010. · Zbl 1185.65187 · doi:10.1002/num.20460
[25] H. Xu, S.-J. Liao, and X.-C. You, “Analysis of nonlinear fractional partial differential equations with the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1152-1156, 2009. · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[26] Z. Odibat and S. Momani, “A reliable treatment of homotopy perturbation method for Klein-Gordon equations,” Physics Letters A, vol. 365, no. 5-6, pp. 351-357, 2007. · Zbl 1203.65213 · doi:10.1016/j.physleta.2007.01.064
[27] A. Elsaid and D. E. Hammad, “A reliable treatment of homotopy perturbation method for the sine-Gordon equation of arbitrary (fractional) order,” Journal of Fractional Calculus and its Applications, vol. 2, no. 1, pp. 1-8, 2012. · Zbl 1235.65148
[28] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[29] E. Yusufoglu, “The variational iteration method for studying the Klein-Gordon equation,” Applied Mathematics Letters, vol. 21, no. 7, pp. 669-674, 2008. · Zbl 1152.65475 · doi:10.1016/j.aml.2007.07.023